# SDR AALA2020072199002

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 31,748 hours, 14,214 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 36161407
- Part serial: P4119
- Condition: Leaking
- Location: Apu Oil Cooler
- Part time: 30,846 hours, 13,834 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:ACRID, SOCK SMELL DURING DECENT AND TAXI IN. ACCOMPLISHED TROUBLESHOOTING OF S.O.F. PER JOB CARD 26L00021001, FOUND APU OIL COOLER FAN LEAKING. REPLACED APU OIL COOLER FAN PER AMM 49-52-51.ACCOMPLISHED APU TROUBLESHOOTING AND DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW JOB CARDS 26L00021002 AND 26L00021004.
